# SDR SWAA2022040792086

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 26,844 hours, 12,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 ABC / DEF LOWER FWD OVERWING EMERGENCY LIGHTS INOP / [01] R & R LWR FWD PWR SUPPLY CHARGER ASSY  I.A.W AMM 33-51-06
